MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E; HIP LINER FLAT PE HC

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/E; HIP LINER FLAT PE HC
Catalog Number 01.32.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 172557: (b)(4) items manufactured and released on 06-oct-2017.Expiration date: 2022-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.One other device was involved in the complaint ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115) lot.148659: (b)(4) items manufactured and released on 11-mar-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery after 1 year and 2 months due to pain caused by a dislocation of the head from the liner (amis approach was used in the primary surgery).The cause of the dislocation is unknown.The surgeon revised the cup, liner and head.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/E
Common Device Name
HIP LINER FLAT PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8478396
Report Number3005180920-2019-00245
Device Sequence Number1019705
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2022
Device Catalogue Number01.32.3244HCT
Device Lot Number172557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;